# SDR CALA2025082608124

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 68,821 hours, 30,907 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: 5503
- Condition: Faulted
- Location: Zone 200
- Part time: 15,861 hours, 7,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

PFD FAILED AFTER TAKEOFF STRONG BURNING ODOR FROM CAPT PFD  UPON ARRIVAL & AFTER TAKEOFF CAPTS PFD WENT OUT THEN STARTED FLICKERING & A BURNING SMELL OCCURED. NO OTHER ECAM MSGS OR OTHER FAULTS NOTICED. CAPT TURNED OFF DISPLAY & SMELL CEASED, NO OTHER ISSUES EXPIERENCED.  MX TURNED DISPLAY BACK ON & AFTER ABOUT 2 MIN OR SO DU FLICKERED & WENT OUT & BURNING ODOR  OCCURED. TURNED DISPLAY OFF. REMOVED DU & FOUND NO EVIDENCE OF ARCING OR BURNING AT EITHER UNIT OR ACFT SIDE CONNECTORS, GOOD AIRFLOW FROM AVIONICS COOLING VENT PRESENT, NO BURN MARKS ON DISPLAY RACK. INSPECTED IN AVIONICS BAYS & CARGO BAYS, NO EVIDENCE OF BURNING OR ODORS NOTED. REPLACED CAPTS PFD (2WT1) IAW AMM 31-63-22. OPS CHECK WAS GOOD.  WATCHED DISPLAY FOR APPROX 30 MIN & NEW DU DID NOT FAIL OR CAUSE ODORS DURING TIME SPAN. NO OTHER DEFECTS OR FAULTS.
